Congenital endocardial fibroelastosis

Reddy, C. R. R. M. ; Sudareshwar, B. ; Rajakumari, K. (1972) Congenital endocardial fibroelastosis Indian Journal of Pediatrics, 39 (9). pp. 293-296. ISSN 0019-5456

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Dr. K.C. Chaudhuri Foundation.
ID Code:41755
Deposited On:31 May 2011 06:35
Last Modified:31 May 2011 06:35

Repository Staff Only: item control page